advertisement
Question
Posted by: Hippi | 2009-02-24

off smell

hi, hope you can help, i started taking contraceptive in January this year and decided to sto taking them after four weeks and immediately after that i had a period which was late for about a week and a half. the issue is that my period had a awful smell and i had finished the periods two days ago and the smell is still there, what do i do? pls help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may just be your body adjusting. Wait and see what happens. If the smell persists, see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: jane | 2009-02-24

Hi Hippi
I found that taking flagel after a period works wonders.
It cleans you up - smell, clots and any funny business down there. Flagel you can get from your chemist over the counter, just wear a panty liner when taking the tablet. It even used to shorten my period if taken whilst on a period. But go to your gyne if you feel you need expert advise.

Reply to jane
Posted by: lolo | 2009-02-24

its probebly an infection, go to your gynea.. but dont worry i dont think its anything serious. but go to check just to b sure..

Reply to lolo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement